Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had pituitary surgery, CSF leak previously. Having pain in arm, severe headache, CSF leakage from nostrils. Cause?

Hi there Had pituitary surgery several years ago and a csf leak straight after resulting in further surgery. Last week or so have had slight pain in my left arm , 3 days into this had severe headache then felt really ill all day, bent over to do something and had a csf leak from both nostrils which did pour out pretty quickly. Since then my arm has worsened and is in intense pain, I cant sleep and amd barely able to lift arm. I still have a drip from my nose when I bend over. Would this be causing my arm pain?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response

In view of recurrence of CSF leak after pituitary surgery, you must be evaluated by a neurophysician/ neurosurgeon for clinical evaluation and investigation. Simultaneous occurrence of pain in upper limb and CSF leak can be answered after investigations.

Answered: Sun, 31 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor